# SDR DALA2025012800660

- Difficulty date: January 28, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 81,094 hours, 10,386 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3357 FOUND SEATS 42JH, 43JH, 44JH, 47JH, AND 48AB EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: RESECURED LOOSE CONNECTIONS TO RESTORE EMERGENCY LIGHT FUNCTION. (6756588)
